# SDR DALA2019091605392

- Difficulty date: September 15, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 69,182 hours, 26,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5642, L/P 1272595) CORROSION BELOW WATER TANK BTW STA. 1681 TO 1701 S-29R TO S-26R AT AFT CARGO COMPARTMENT. (CORROSION LEVEL 2). DOUBLER BELOW WATER TANK AND INTERCOSTALS WERE REPLACED PER DWG: 146N3650 REV: AH AND SRM 51-40-02 PAR 4 AND 7.
